# SDR SIMA20140627006

- Difficulty date: June 27, 2014
- Submitted: July 2, 2014
- Operation: Air carrier
- Aircraft: N531EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10309
- Aircraft time: 10,756 hours, 6,901 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN PAX DOOR DAMAGED ON UPPER FWD OUTER SKIN.  REPAIRED DAMAGE OF PAX DOOR OUTER SKIN UPPER FWD CORNER IAW ERS-CR-5200-167.
